# SDR ASOA201101151

- Difficulty date: June 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 13,101 hours, 12,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 484, FLOOR SUPPORT INTERCOSTAL REPAIR ANGLE CRACKED AT RBL 27.  R & R RT FLOOR SUPPORT, INTERCOSTAL IAW SRM 51-42-21.
